Théorie de l'homotopie stable
Bulletin de la Société Mathématique de France, Tome 87 (1959) , pp. 277-280.
@article{BSMF_1959__87__277_0,
     author = {Adams, John Frank},
     title = {Th\'eorie de l'homotopie stable},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {277--280},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {87},
     year = {1959},
     doi = {10.24033/bsmf.1523},
     zbl = {0094.35603},
     mrnumber = {22 #8500},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1523/}
}
Adams, J.Frank. Théorie de l'homotopie stable. Bulletin de la Société Mathématique de France, Tome 87 (1959) , pp. 277-280. doi : 10.24033/bsmf.1523. http://archive.numdam.org/articles/10.24033/bsmf.1523/